RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 471–474 (Mi mz1072)  

Brief Communications

On the approximation of functions by a hyperbolic angle in the $L_2$ metric

T. Yu. Kulikova

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm1072

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 393–396

Bibliographic databases:

Received: 09.10.1998

Citation: T. Yu. Kulikova, “On the approximation of functions by a hyperbolic angle in the $L_2$ metric”, Mat. Zametki, 65:3 (1999), 471–474; Math. Notes, 65:3 (1999), 393–396

Citation in format AMSBIB
\Bibitem{Kul99}
\by T.~Yu.~Kulikova
\paper On the approximation of functions by a~hyperbolic angle in the $L_2$ metric
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 471--474
\mathnet{http://mi.mathnet.ru/mz1072}
\crossref{https://doi.org/10.4213/mzm1072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717524}
\zmath{https://zbmath.org/?q=an:0971.41009}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 393--396
\crossref{https://doi.org/10.1007/BF02675084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1072
  • https://doi.org/10.4213/mzm1072
  • http://mi.mathnet.ru/eng/mz/v65/i3/p471

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:206
    Full text:79
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019